# SDR RAIA00703062

- Difficulty date: March 23, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 21,209 hours, 19,840 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Line
- Condition: Contaminated
- Location: Airspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 3574 - RIC - AIRSPEED COMPARISON PROBLEMS.  MAINTENANCE DRAINED WATER FROM PS LINES & PERFORMED PS TEST CHECKS GOOD.
